Research Repository

Items where Author is "Martinez-Garcia, Jesus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 11.

Article

Cascini, Paolo and Martinez-Garcia, Jesus and Rubinstein, Yanir A (2022) 'On the body of ample angles of asymptotically log Fano varieties.' Rendiconti del Circolo Matematico di Palermo Series 2. ISSN 0009-725X

Martinez-Garcia, Jesus (2021) 'Constant scalar curvature Kähler metrics on rational surfaces.' Mathematische Nachrichten, 294 (8). pp. 1547-1558. ISSN 0025-584X

Gallardo, Patricio and Martinez-Garcia, Jesus and Spotti, Cristiano (2020) 'Applications of the moduli continuity method to log K-stable pairs.' Journal of the London Mathematical Society. ISSN 0024-6107

Cheltsov, Ivan and Martinez-Garcia, Jesus (2020) 'Stable polarized del Pezzo surfaces.' International Mathematics Research Notices, 2020 (18). pp. 5477-5505. ISSN 1073-7928

Cheltsov, Ivan and Martinez-Garcia, Jesus (2019) 'Unstable polarized del Pezzo surfaces.' Transactions of the American Mathematical Society, 372 (2019). pp. 7255-7296. ISSN 0002-9947

Gallardo, Patricio and Martinez-Garcia, Jesus (2019) 'Moduli of cubic surfaces and their anticanonical divisors.' Revista Matemática Complutense, 32 (3). pp. 853-873. ISSN 1139-1138

Gallardo, Patricio and Martinez-Garcia, Jesus and Zhang, Zheng (2018) 'Compactifications of the moduli space of plane quartics and two lines.' European Journal of Mathematics, 4 (3). pp. 1000-1034. ISSN 2199-675X

Gallardo, Patricio and Martinez-Garcia, Jesus (2018) 'Variations of geometric invariant quotients for pairs, a computational approach.' Proceedings of the American Mathematical Society, 146 (6). pp. 2395-2408. ISSN 0002-9939

Cheltsov, Ivan and Martinez-Garcia, Jesus (2016) 'Dynamic Alpha-invariants of Del Pezzo Surfaces.' International Mathematics Research Notices, 2016 (10). pp. 2994-3028. ISSN 1073-7928

Martinez-Garcia, Jesus (2014) 'Log canonical thresholds of del Pezzo surfaces in characteristic p.' Manuscripta Mathematica, 145 (1-2). pp. 89-110. ISSN 0025-2611

Thesis

Martinez-Garcia, Jesus (2013) Dynamic alpha-invariants of del Pezzo surfaces with boundary. PhD thesis, University of Edinburgh.

This list was generated on Mon Aug 15 23:55:10 2022 BST.